| Model Number |
DR8054 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the investigation identified peeling, but could not identify a balloon rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8054 pta balloon dilatation catheter allegedly experienced material rupture and peeling/delamination.This information was received from one source.The malfunction involved one patient with no patient consequences.The weight and age of the male patient were not provided.